Power sums of Hecke eigenvalues and application

Volume 137 / 2009

J. Wu Acta Arithmetica 137 (2009), 333-344 MSC: 11F30, 11F66. DOI: 10.4064/aa137-4-3

Authors

  • J. WuInstitut Élie Cartan Nancy (IECN), CNRS
    Nancy-Université, INRIA
    Boulevard des Aiguillettes, B.P. 239
    54506 Vandœuvre-lès-Nancy, France
    and
    School of Mathematical Sciences
    Shandong Normal University
    Jinan, Shandong 250100, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image